# SDR ABXA9600092

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 3923161503
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE ACCOMPLISHING AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR LINKAGE ASSEMBLY WORN.  REPLACED IAW DC-9 MM 20-10-1 AND DC-9 OVERHAUL MANUAL 32-10-6.
